# SDR A6WA201440618A

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 26,205 hours, 25,011 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 45 DEG AFTER LANDING WHEN SELECTING FLAPS FROM 45 TO 0.  PERFORMED FLAP RESET PROCEDURE IAW SUP 98-018F BOX 12.  FLAPS RESET, PLACARDED & PLACED ON MEL.
